# SDR QXEA200400843

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,198 hours, 24,096 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088008
- Part serial: 97020
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 10,638 hours, 15,156 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SEA-DURING PUSHBACK, THE NR 2 STARTER BEGAN TO SMOKE.  RAMPER SAW SMALL FIRE DEVELOPE ON NUMBER TWO ENGINE.  CAPT INSTRUCTED PASSENGER AND CREW TO EVACUATE.  EVERYBODY DEPLANED THROUGH PAX DOOR.  MAINTENANCE REPLACED NR 2 ENGINE STARTER GENERATOR AND DC GCU. O PERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
